Get your Health question answered in 3 easy steps

183 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

20 year old female has lost hair from front side from 2 years. Can i take both tugain sol.5 & R89 LIPCOL- HAIR CARE DROP at same time ?

hello sir.. i am priya (female).i am 20 year old. my hairs get lossed from front side from 2 years.i get started tugain sol. 5.from 2 day without any doctor consult and i am taking a solution R89 LIPCOL- HAIR CARE DROP. can i take both ..? is there any problem to having both as R89, i am taking as 20 drop in half glass water.
Wed, 22 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy
Lab Tests
Dermatologist 's  Response
Hi!,
Welcome to HealthcareMagic forum,

I would not recommend you any self medications .Its better that you consult a dermatologist .Since hair loss in females is multi-factorial so its better that a dermatologist analyses you properly. And its always good that you take one form of medication i.e.allopathy or homeopathy (try not to mix two).

In females the most common cause of hair loss is –iron deficiency, hormonal imbalance, thyroid problem, stress, lack of sleep, familial ,or use of chemical on scalp ,procedures like perming or straightening etc. Other rare causes are zn & copper def. One has to find the exact cause of hair loss and treat. In females there are various patterns of hair loss,which can be judged clinically by a dermatologist. As you have mentioned its the frontal area getting involved that would mean a hormonal patter of hair loss. You should get your hormonal level checked along with an ultra sound if necessary to rule out PCOD.This usually seen in obese patient with irregular periods and pimples on face.
Other simple test which we do are hair pull test and trichogram to diagnose which type of hair loss is there. After proper diagnosis you can start with topical preparations like Minoxidil 2%-5% applied twice daily on scalp along with tab biotin one daily.Other hormonal medicines are also available if needed. Improve your diet with green leafy veg, fresh fruits, plenty of water, sprouts ,pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play .

Hope this answers your query ,if you have any further questions ,kindly write back to us.

Take care,
Dr.Bharat Chawda
I find this answer helpful
  User's Response
hi dear priya
its hazardus to take any medicins without doctors prscriptions.consult a good trichologist or skin specialist.you can avoid hair loss by reducing salt intake, overuse of shampoos,.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir, I am from BLR I am suffering from hair loss from the past 5 years, i had thick hair so i was not taken care initianlly. now i am 27 year old, looking for some growth in my hair, front portion of head. From the past 1 year i am using Tugain 10%. Hair fall is reduced, but there is now marginal regrowth of hair. Kindly advise me the best treatement or shall i continue to Tugain 10% (Advised by doctor, after visual inspection). I have dandruff problem also, for this i am using fungizole shampoo. Is there any side effects if i use Tugain for long term??? Please advise me here.

doctor1 MD

Hi doctor, I am age 28, facing thinning hair issue, baldness in center head and center upper back like Big O , density is very low,hairfall is less around 10-20 strands, this is kind of heredity issue in my family from my father s side.last 1 year it has been seen more effected part, I am no smoker, alcohol intake is not much. I am actually thinking for taking cipla Tugain 5%. Kindly advise more on this.

doctor1 MD

Thinning of Hair on the right side and Hair Fall ( Premature Balding). Hi, I am a 21 year old MALE student Suffering from a peculiar hairloss problem. I am a right-hander. As a college student staying away from home my sleep routine are inconsistent. I have the habit of applying hair oil every alternate day. My scalp is clean and free from dandruff but, the hair pattern above my right ear is very thin (becoming) and hair fall is more prominent here. But, Onto my left portion of the scalp and the top portion of the scalp my hair density is good and hair fall is considerably less. After consulting a doctor i was suggested to use 1 ml of TUGAIN Solution 5 Minoxidil Topical sol USP 5 w/v) daily. I have 2 queries 1.) As a doctor what would u suggest me ? 2.) Can both hair oil and Tugain be applied together, (if not atleast on the different portions of the scalp as 1ml is not sufficient for the entire scalp.)? Thank you.

Recent questions on Alopecia

doctor1 MD

hi doc....i am keira...

i am losing my hairs continuously from one year from their roots....and i hav dandruf too....i had drandruf earlier also...but it never led to loss of hairs ....and there is lot of ITCHING in my hair..just too much...it never goes....only 40% of my hairs are left...i had very beautiful curly hairs earlier...i am very depressed due to loss of my hairs...and their quality have also gone bad....plz help me...i will be very thankfull for this....

doctor1 MD

I have been experiencing this type of hair loss for 9 months now. Blood tests for Iron deficiency and thyroid are normal. I have undergone treatment from a dermatologist which included monthly visits for Kenalog injections and use Clobetesal nightly. I did not have an appointment this month as the thought was it may be my last affected area. Now I have 5 bald patches ranging in size from a nickel to half-dollar. It is thought that it is due to emotional stress as my husband was diagnosed with terminal cancer last January and these spots started to appear the following March. My husband is undergoing chemo with little to not side effects and the treatment will add years to his life, so one would think I would no longer be stressed, I am grateful for that. I just don't know why these are still appearing and should I consider another method of treatment. I plan to schedule another appointment with my dermatologist and I am not sure what to ask for. Could you give me some alternative choices that I may be able to ask him about? I appreciate you being there. Thank you. Claudia Crowe

doctor1 MD

I stopped bcp 3months ago after taking it for 30 years...I am 52...2 months after stopping I experienced extreme hair loss...I have lost half my hair. Is this due to hormonal changes? What can I do? All blood tests normal apart from lack vitamin D which I am now taking as a supplement.

doctor1 MD

HELLO DOCTOR AFTER MY SECOND DELIVERY I AM FACING HAIR LOSS PROBLEM. YESTERDAY I WENT TO ONE DERMATOLOGIST, HE GAVE 1GAINE HAIR 5% SOLUTION FOR MORNING ,2 HAIR ACTIVE SERUM GEL FOR NIGHT, 3 TAB FOLGROOM,4 TARITOP SUSPENEION, 5 SEREN HAIR CONDITION. SO I CAN USE THIS MEDICENS DOCTOR,

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5 months, for sometime they dissapear and now i had close cut and they reappeared back, when closely...

doctor1 MD

Sir I am suffering hair fall & severe head loss at middle of head. I consulted skin specialist who prescribed minoxidil solution 2% ;finaster idea 1 mg. But due to mild elevation in SGPT he told to apply minoxidil. I am trying for next baby; is...

doctor1 MD

Hello Doc, I am writing this to my previous interaction with you sometime before. I contacted you with regards to the problem to my hair, I had bald patches all over my head and later you have given me an answer. your last answer "I have reviewed...